| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Codes |
Impedance Problem (2950); Output Problem (3005)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's mother had notice that the child is not hearing with the device.
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode as might be caused by an external mechanical impact appears likely.Further in situ measurements show one channel with high impedance status already in january 2022 and beginning of may 2022 due to undetermined reasons.However, to determine an exact root cause a device investigation of the explanted device is necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
The user's mother had notice that the child is not hearing with the device.Before the decrease the user had good hearing benefit with the device.Re-implantation has been recommended.However, no date for surgery has been communicated.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.Further, in situ measurements showed one channel with high impedance status already in (b)(6) 2022 and beginning of (b)(6) 2022 due to undetermined reasons.The problems given in the recipient report appear to match the damage found.Other damages found during device investigation are most likely related to the explantation surgery.This is a final report.
Event or Problem Description
The user's mother had notice that the child is not hearing with the device.Before the decrease the user had good hearing benefit with the device.The user was re-implanted.